About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 982414, 9 pages
http://dx.doi.org/10.1155/2014/982414
Research Article

Finite-Time Boundedness Analysis for a Class of Switched Linear Systems with Time-Varying Delay

School of Information Science and Engineering, Central South University, Changsha 410075, China

Received 21 October 2013; Accepted 1 January 2014; Published 13 February 2014

Academic Editor: Valery Y. Glizer

Copyright © 2014 Yanke Zhong and Tefang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Sun, “Delay-independent stability of switched linear systems with unbounded time-varying delays,” Abstract and Applied Analysis, vol. 2012, Article ID 560897, 11 pages, 2012. View at Publisher · View at Google Scholar
  2. D. Liberzon, Switching in Systems and Control, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. F. Sun, J. Zhao, and X. D. Gao, “Stability of switched linear systems with delayed perturbation,” Control and Decision, vol. 17, no. 4, pp. 431–434, 2002.
  4. Z. Li, Y. Soh, and C. Wen, Switched and Impulsive Systems: Analysis, Design, and Applications, vol. 313, Springer, Berlin, Germany, 2005. View at MathSciNet
  5. R. Goebel, R. G. Sanfelice, and A. R. Teel, “Hybrid dynamical systems: robust stability and control for systems that combine continuous-time and discrete-time dynamics,” IEEE Control Systems Magazine, vol. 29, no. 2, pp. 28–93, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Margaliot and J. P. Hespanha, “Root-mean-square gains of switched linear systems: a variational approach,” Automatica, vol. 44, no. 9, pp. 2398–2402, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Shorten, F. Wirth, O. Mason, K. Wulff, and C. King, “Stability criteria for switched and hybrid systems,” SIAM Review, vol. 49, no. 4, pp. 545–592, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.-W. Lee and P. P. Khargonekar, “Optimal output regulation for discrete-time switched and Markovian jump linear systems,” SIAM Journal on Control and Optimization, vol. 47, no. 1, pp. 40–72, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. S. Branicky, V. S. Borkar, and S. K. Mitter, “A unified framework for hybrid control: model and optimal control theory,” IEEE Transactions on Automatic Control, vol. 43, no. 1, pp. 31–45, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. N. Lu and G. Y. Zhao, “Stability analysis based on LMI for switched systems with time delay,” Journal of Southern Yangtze University, vol. 5, no. 2, pp. 171–173, 2006.
  11. L. Y. Zhao and Z. Q. Zhang, “Stability analysis of a class of switched systems with time delay,” Control and Decision, vol. 26, no. 7, pp. 1113–1116, 2011.
  12. J. Lian, C. Mu, and P. Shi, “Asynchronous H-infinity Filtering for switched stochastic systems with time-varying delay,” Information Sciences, pp. 200–212, 2013.
  13. Y. Sun, “Stabilization of switched systems with nonlinear impulse effects and disturbances,” IEEE Transactions on Automatic Control, vol. 56, no. 11, pp. 2739–2743, 2011.
  14. X. Lin, H. Du, and S. Li, “Finite-time boundedness and L2-gain analysis for switched delay systems with norm-bounded disturbance,” Applied Mathematics and Computation, pp. 5982–5993, 2011.
  15. J. P. Hespanha and A. S. Morse, “Stability of switched systems with average dwell-time,” in Proceedings of the IEEE Conference on Decision and Control, pp. 2655–2660, 1999.